# SDR SWAA2023062872159

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,678 hours, 15,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRT BAR RETAINER CLIP ON LH SIDE OF SLIDE COVER HAS ONE LOOSE INBD RIVET.<[01] REMOVED AND INSTALLED FASTNER AT FWD ENTRY DOOR ESCAPE SLIDE GIRT BAR RETAINER CLIP ON LH SIDE OF SLIDE COVER. REF SRM 51-40-02
